Alert archive / Oklahoma / Tornado Warnings in 2011

Tornado Warning 18, NWS Shreveport, LA

April 25, 2011McCurtain County, Oklahoma; Red River County, Texas

NWS Shreveport, LA issued this tornado warning at Apr 25, 2011, 1:48 PM CDT for McCurtain County, Oklahoma; Red River County, Texas. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 1:48 PM CDT (18:48 UTC)
Expired
Apr 25, 2011, 2:15 PM CDT
In force
27 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties McCurtain County, OK, Red River County, TX

The radar

The Western Arkansas radar (KSRX), 163 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 2:02 PM CDTTORNADO5 Sw Broken Bow, OKAN EF0 TORNADO TOUCHED DOWN 5 MILES SOUTHWEST OF BROKEN BOW. THE TORNADO CONTINUED NORTHEAST CROSSING HWY 70 ABOUT 1 MILE SOUTH OF BROKEN BOW...THEN CONTINUED NORTHEAST ENDING 4 MILES EAST OF BROKEN BOW ON HWY 70. DAMAGE CONSISTED MAINLY OF TREES BEING SNAPPED
Apr 25, 2:09 PM CDTTORNADOBroken Bow, OKSHERIFF OFFICE REPORTING NUMEROUS TREES DOWN ACROSS ROADS..ON HOMES AND WIDESPREAD POWER OUTAGES IN BROKEN BOW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 11:00 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 6.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1213 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
491 m²/s²
Significant tornado parameter
2.2
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

196 
WFUS54 KSHV 251848
TORSHV
OKC089-TXC387-251915-
/O.NEW.KSHV.TO.W.0018.110425T1848Z-110425T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
148 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN RED RIVER COUNTY IN NORTHEAST TEXAS...
  SOUTHERN MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 215 PM CDT

* AT 143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  MANCHESTER...OR 14 MILES NORTHWEST OF CLARKSVILLE. ANOTHER STORM
  CAPABLE OF PRODUCING A TORNADO WAS NEAR MILLERTON. THESE STORMS
  ARE MOVING NORTHEAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  IDABEL AND BROKEN BOW...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3384 9455 3369 9519 3387 9529 3419 9479
TIME...MOT...LOC 1847Z 245DEG 44KT 3381 9512

$$

12
1 follow-up statement
816 
WWUS54 KSHV 251902
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
202 PM CDT MON APR 25 2011

TXC387-251911-
/O.CAN.KSHV.TO.W.0018.000000T0000Z-110425T1915Z/
RED RIVER TX-
202 PM CDT MON APR 25 2011

...THE TORNADO WARNING FOR RED RIVER COUNTY IS CANCELLED...

LAT...LON 3384 9455 3377 9488 3381 9492 3382 9494
      3383 9494 3387 9497 3386 9498 3387 9503
      3392 9507 3390 9508 3392 9509 3394 9513
      3417 9478
TIME...MOT...LOC 1901Z 246DEG 52KT 3392 9488

$$

OKC089-251915-
/O.CON.KSHV.TO.W.0018.000000T0000Z-110425T1915Z/
MCCURTAIN OK-
202 PM CDT MON APR 25 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR MCCURTAIN
COUNTY...

AT 156 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A POSSIBEL TORNADO. THIS POSSIBLE 
TORNADO WAS LOCATED NEAR FARMERS HILL...OR 20 MILES NORTH OF 
CLARKSVILLE...MOVING NORTHEAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GOLDEN...IDABEL...GLOVER...HOLLY CREEK...OAK HILL...HAWORTH AND
BROKEN BOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3384 9455 3377 9488 3381 9492 3382 9494
      3383 9494 3387 9497 3386 9498 3387 9503
      3392 9507 3390 9508 3392 9509 3394 9513
      3417 9478
TIME...MOT...LOC 1901Z 246DEG 52KT 3392 9488

$$

12

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 25, 11:10 AM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Apr 25, 11:10 AM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1110 AM CDT MON APR 25 2011

.DISCUSSION...
NEW TORNADO WATCH 201 ALREADY ISSUED FOR THE NORTH AND NORTHWEST
PORTION OF THE CWA. UPDATED ZONES AND WCN HAS ALREADY BEEN SENT.
NO OTHER CHANGES ATTM.

&&

AVIATION...
SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP AFTER 18Z...POSSIBLY
PRODUCING SEVERE TURBULENCE...LOW LEVEL WIND SHEAR...AND HAIL. SSW
WINDS 15 TO 20KTS AFTER 16Z FOR MOST OF AREA...INCREASING AT MLU AND
ELD TERMINALS BY AROUND 21Z. OTHERWISE...MVFR CEILINGS FORECAST TO
DIMINISH BY 18Z...WITH REDEVELOPMENT POSSIBLE BY 10Z TUESDAY. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  87  71  84  68  78 /  60  70  60  60  40
MLU  89  71  85  69  81 /  40  70  60  60  50
DEQ  81  62  75  58  69 /  80  80  70  70  60
TXK  84  66  79  65  73 /  70  80  70  70  50
ELD  86  67  81  66  75 /  60  80  70  70  50
TYR  87  67  83  65  75 /  70  70  60  60  40
GGG  87  69  82  66  77 /  70  70  60  60  40
LFK  88  72  87  69  81 /  40  50  50  50  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: OKZ077.

TX...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

14
Hazardous weather outlook, Apr 25, 12:00 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT MON APR 25 2011

ARZ050-051-059>061-070>073-LAZ001>006-OKZ077-TXZ096-097-108>112-
124>126-136>138-261100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-
CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
1200 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHEAST TEXAS...
SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AS WELL AS NORTHWEST
LOUISIANA. THERE WILL BE A HEIGHTENED THREAT FOR TORNADOES ALONG
AND NORTHWEST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS...
SOUTHEAST OKLAHOMA AS WELL AS SOUTHWEST ARKANSAS. THIS HEIGHTENED
THREAT WILL CONTINUE THROUGH THE OVERNIGHT HOURS AND SPREAD
EASTWARD...ENCOMPASSING MORE OF SOUTHERN ARKANSAS AS WELL AS
NORTHWEST LOUISIANA. TRAINING OF STORMS COULD DEVELOP ACROSS
SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS THIS AFTERNOON AND
CONTINUE THROUGH THE OVERNIGHT HOURS...RESULTING IN FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
STRONG TO SEVERE THUNDERSTORMS...PRODUCING LOCALLY HEAVY RAINFALL
WILL CONTINUE TUESDAY INTO TUESDAY NIGHT ACROSS THE REGION. THE
POTENTIAL FOR DAMAGING WIND GUSTS...HAIL AND TORNADOES WILL
CONTINUE AS WELL WITH A PROLONGED HEAVY RAIN THREAT...MAINLY
ACROSS SOUTHEAST OKLAHOMA INTO SOUTHWEST AND SOUTH CENTRAL
ARKANSAS THROUGH TUESDAY NIGHT. A STRONG COLD FRONT WILL PUSH
THROUGH THE REGION ON WEDNESDAY...BRINGING AN END TO THE
THUNDERSTORM ACTIVITY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY...PERHAPS INTO
TUESDAY AND TUESDAY NIGHT AS THERE WILL BE A PROLONGED THREAT OF
WIDESPREAD SEVERE THUNDERSTORMS ACROSS THE REGION.

LAZ010>014-017>022-TXZ149>153-165>167-261100-
DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1200 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
MUCH OF THE UPPER LEVEL SUPPORT FOR WIDESPREAD SEVERE THUNDERSTORMS
IS EXPECTED TO BE JUST NORTH OF THE REGION TODAY THROUGH TONIGHT.
SEVERE THUNDERSTORMS WILL BE MORE ISOLATED IN NATURE...AND WILL
DEPEND UPON LEFT OVER BOUNDARIES PRODUCED BY THUNDERSTORM ACTIVITY
FURTHER NORTH. INSTABILITY WILL BE STRONG TODAY INTO THIS EVENING...
THUS ANY STORMS THAT DEVELOP COULD QUICKLY BECOME SEVERE...PRODUCING
LARGE HAIL...DAMAGING WIND GUSTS. AN ISOLATED TORNADO CANNOT BE
COMPLETELY RULED OUT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THE THREAT FOR MORE WIDESPREAD SEVERE THUNDERSTORMS APPEARS TO BE
GREATER ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT. WHILE THE
GREATER THREAT WILL AGAIN BE JUST NORTH OF THE REGION...ANY
THUNDERSTORMS THAT DEVELOP WILL HAVE THE CAPABILITY OF PRODUCING
LARGE HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES. THE
ACTIVITY SHOULD BE WINDING DOWN AHEAD OF A COLD FRONT WHICH SHOULD
BE MOVING THROUGH THE REGION ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS
EVENING WITH ACTIVATION MORE LIKELY NEEDED FOR TUESDAY THROUGH
TUESDAY NIGHT.

In the hours before

Local storm report, Apr 25, 9:16 AM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
916 AM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     FUNNEL CLOUD     4 NE FULTON             33.65N 93.77W
04/25/2011                   HEMPSTEAD          AR   EMERGENCY MNGR

&&

20
Local storm report, Apr 25, 9:54 AM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
954 AM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     TSTM WND DMG     WASHINGTON              33.77N 93.68W
04/25/2011                   HEMPSTEAD          AR   EMERGENCY MNGR

            TREES DOWN BETWEEN WASHINGTON AND OAKHAVEN.

&&

20
Local storm report, Apr 25, 10:40 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 AM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     TSTM WND DMG     2 N FULTON              33.64N 93.81W
04/25/2011                   HEMPSTEAD          AR   EMERGENCY MNGR

            10 TREES DOWN NORTH OF FULTON

&&

20
Special weather statement, Apr 25, 11:21 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1121 AM CDT MON APR 25 2011

OKZ077-TXZ096-251715-
MCCURTAIN-RED RIVER-
1121 AM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1215 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...
IN NORTHEAST TEXAS...
     RED RIVER...

INCLUDING THE FOLLOWING LOCATIONS...
     BROKEN BOW...IDABEL...BAGWELL...BOGATA...CLARKSVILLE AND
     MANCHESTER...

AT 1115 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A CLUSTER OF STRONG THUNDERSTORMS FROM 5 MILES EAST OF
RINGOLD...TO 5 MILES NORTHWEST OF MANCHESTER...TO 10 MILES SOUTHEAST
OF PARIS...MOVING NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.

12
Local storm report, Apr 25, 1:02 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
102 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     WRIGHT CITY             34.06N 95.01W
04/25/2011                   MCCURTAIN          OK   LAW ENFORCEMENT

            TREES REPORTED DOWN.

&&

20
Local storm report, Apr 25, 1:31 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
131 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     FUNNEL CLOUD     HOCHATOWN               34.20N 94.67W
04/25/2011                   MCCURTAIN          OK   FIRE DEPT/RESCUE

            VERY HEAVY RAINFALL AND PEA HAIL AS WELL.

&&

08

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 9:35 PM CDTSevere Thunderstorm WarningSHVMcCurtain55 min
Apr 24, 9:49 PM CDTSevere Thunderstorm WarningSHVMcCurtain41 min
Apr 24, 10:17 PM CDTSevere Thunderstorm WarningSHVMcCurtain58 min
Apr 25, 12:14 AM CDTSevere Thunderstorm WarningSHVMcCurtain76 min
Apr 25, 12:41 AM CDTSevere Thunderstorm WarningSHVMcCurtain64 min
Apr 25, 3:48 AM CDTLake Wind AdvisorySHVMcCurtain21 hr
Apr 25, 5:19 AM CDTSevere Thunderstorm WarningSHVMcCurtain56 min
Apr 25, 6:14 AM CDTSevere Thunderstorm WarningSHVMcCurtain61 min
Apr 25, 12:11 PM CDTSevere Thunderstorm WarningSHVMcCurtain49 min
Apr 25, 12:29 PM CDTFlash Flood WarningSHVMcCurtain4 hr
Apr 25, 12:59 PM CDTSevere Thunderstorm WarningSHVMcCurtain61 min
Apr 25, 1:22 PM CDTTornado WarningSHVMcCurtain23 min
Apr 25, 1:37 PM CDTSevere Thunderstorm WarningSHVMcCurtain38 min
Apr 25, 2:05 PM CDTRiver Flood WarningSHVMcCurtain16 hr
Apr 25, 2:10 PM CDTTornado WarningSHVMcCurtain35 min
Apr 25, 2:37 PM CDTSevere Thunderstorm WarningSHVMcCurtain38 min
Apr 25, 2:53 PM CDTFlash Flood WarningSHVMcCurtain4 hr
Apr 25, 3:14 PM CDTSevere Thunderstorm WarningSHVMcCurtain46 min
Apr 25, 3:39 PM CDTSevere Thunderstorm WarningSHVMcCurtain51 min
Apr 25, 3:49 PM CDTFlash Flood WatchSHVMcCurtain39 hr
Apr 25, 4:02 PM CDTTornado WarningSHVMcCurtain28 min
Apr 25, 4:31 PM CDTFlash Flood WarningSHVMcCurtain4 hr
Apr 25, 5:14 PM CDTTornado WarningSHVMcCurtain31 min
Apr 25, 5:27 PM CDTTornado WarningSHVMcCurtain33 min
Apr 25, 5:30 PM CDTSevere Thunderstorm WarningSHVMcCurtain45 min
Apr 25, 6:02 PM CDTSevere Thunderstorm WarningSHVMcCurtain43 min
Apr 25, 6:43 PM CDTFlash Flood WarningSHVMcCurtain3 hr
Apr 24, 7:33 PM CDTLake Wind AdvisorySHVAngelina, Camp, Cass, Cherokee, Franklin, Gregg and 13 more87 min
Apr 25, 12:09 AM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus66 min
Apr 25, 2:36 PM CDTSevere Thunderstorm WarningSHVCamp, Smith, Upshur, Wood54 min
Apr 25, 2:55 PM CDTSevere Thunderstorm WarningSHVCherokee, Smith50 min
Apr 25, 3:14 PM CDTTornado WarningSHVCamp, Cass, Harrison, Marion, Morris, Upshur46 min
Apr 25, 3:30 PM CDTTornado WarningSHVCherokee, Gregg, Rusk, Smith45 min
Apr 25, 4:11 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola, Rusk19 min
Apr 25, 4:39 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Franklin, Morris, Red River, Titus51 min
Apr 25, 6:15 PM CDTTornado WarningSHVBowie45 min
Apr 25, 6:24 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Franklin, Morris, Red River, Titus36 min
Apr 25, 6:54 PM CDTSevere Thunderstorm WarningSHVBowie, Cass51 min
Apr 25, 6:57 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Franklin, Marion, Morris and 3 more48 min

Nearby

Tornado Warnings in Oklahoma, 2011Tornado Warnings in Texas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.